# SDR IPXA2021032367179

- Difficulty date: March 22, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- Aircraft time: 20,375 hours, 12,299 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Out Of Position
- Location: Slide Bottle
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A FWD ENTRY DOOR SLIDE ARMING LEVER WILL NOT ENGAGE.REPOSITIONED SLIDE BOTTLE DISCHARGE LANYARD FROM INTERFERRING WITH SLIDE GIRT BAR. OPERATED SLIDE ARMING HANDLE SEVERAL CYCLES. OPS CK GOOD PER AMM 05-61-054 THIS CLEAR M739339
